Alert archive / North Carolina / Flash Flood Warnings in 2023

Flash Flood Warning 34, NWS Raleigh, NC

August 27, 2023Chatham County, Durham County, Orange County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 27, 2023, 8:59 PM EDT for Chatham County, Durham County, Orange County, North Carolina. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2023, 8:59 PM EDT (00:59 UTC)
Expired
Aug 27, 2023, 10:44 PM EDT
In force
105 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Chatham County, NC, Durham County, NC, Orange County, NC

The radar

The Raleigh/Durham radar (KRAX), 60 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2023-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2023-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
572 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

518 
WGUS52 KRAH 280059
FFWRAH
NCC037-063-135-280400-
/O.NEW.KRAH.FF.W.0034.230828T0059Z-230828T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
859 PM EDT Sun Aug 27 2023

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Chatham County in central North Carolina...
  Durham County in central North Carolina...
  Central Orange County in central North Carolina...

* Until midnight EDT.

* At 859 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3595 7906 3595 7907 3596 7904

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR

$$

PWB
1 follow-up statement
074 
WGUS72 KRAH 280244
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
1044 PM EDT Sun Aug 27 2023

NCC037-063-135-280254-
/O.CAN.KRAH.FF.W.0034.000000T0000Z-230828T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham NC-Durham NC-Orange NC-
1044 PM EDT Sun Aug 27 2023

...FLASH FLOOD WARNING IS CANCELLED FOR DURHAM, CHATHAM, AND CENTRAL 
ORANGE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3595 7906 3595 7907 3596 7904

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 8:45 PM EDT, 14 minutes earlier.

Area forecast discussion, Aug 27, 8:45 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
845 PM EDT Sun Aug 27 2023

.SYNOPSIS...
A weak front will hold nearly stationary over the Carolinas through
Tuesday. Tropical Storm Idalia in the southern Gulf of Mexico may
affect the Gulf Coast and Southeast during the mid to late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 305 PM Sunday...

After brief and small scale subsidence in the wake of morning storms
which impacted our NE, we're finally seeing substantial cu growth
and initiation of scattered storms across the area, and these appear
to be focused in areas of differential heating and/or along the CAPE
gradients. Apart from slightly lower CAPE near the VA border, a
result of this morning's low clouds, SBCAPE is already 2000-3000
J/kg across the area, highest over our SE edge near and east of the
lingering surface boundary. While our effective bulk shear remains
low at just 15-20 kts at most, it's expected to increase to 20-30
kts with an uptick in, and backing of, mid level winds as weak mid
level ridging at the Southeast coast briefly breaks down and a weak
shortwave trough shifts E through WV/KY/TN through tonight. We'll
stay quite moist tonight with PWs holding at 135-145% of normal with
a steady SW flow through the mid and upper levels and persistent
elevated marginal CAPE last through the night. After high coverage
of showers and storms through mid evening, featuring merging and
outflow-driven storms with slow cell motion leading to locally heavy
rainfall, sunset and the loss of insolation should result in a slow
downturn in coverage and intensity of storms after midnight, but
still expect scattered showers and isolated storms to persist
through the overnight hours. Low clouds will redevelop overnight,
first over the N in the less-unstable air then spreading E and S
overnight, yielding overcast skies nearly everywhere at daybreak.
Lows will be in the low-mid 70s. (A low this morning of 76 at RDU
would tie the day's record high minimum temp, unless RDU falls below
76 by 1 am EDT tonight.) -GIH

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 230 PM Sunday...

Today's stalled surface front/trough will remain across the region
again Monday. It should generally be across eastern counties during
the day, then drift more towards the western counties overnight.
With minimal change in air mass, the forecast will be relatively
similar to today's conditions, although there is not quite as much
confidence on the placement of showers and have therefore gone with
likely pops everywhere instead of categorical pops. Counties across
the western third of the forecast area are under a slight (level 2
of 4) risk for excessive rainfall, while the rest of the forecast
area is under a marginal (level 1 of 4) risk for excessive rainfall.
In addition, all areas are under a marginal (level 1 of 5) risk for
severe weather with a threat of damaging winds. Highs will be 3-5
degrees cooler than today, with values ranging from the upper 70s to
the upper 80s. Overnight lows should also be slightly cooler,
ranging from the mid 60s to the lower 70s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 236 PM Sunday...

An upper ridge will develop off the Florida coast in wake of
Hurricane Franklin's northward departure.  Simultaneously, an upper
trough will dig down into the southeast through mid-week. These two
features will effectively pull Tropical Storm Idalia northward into
Florida Wednesday, and then northeast across the Carolina coast
through early Friday.

Precipitation: Persistent forecast for Tuesday as anomalous PWAT
remains over the area. Best chance for rain appears moreso across
western areas Tuesday afternoon/evening as a vorticity lobe
stretches along the Appalachian mountains. The stalled boundary may
also drift further west on Tuesday, supportive of better chances
there. Still, diurnal heating will likely promote scattered
showers/storms further east as well. Scattered showers will
lingering into the overnight period.

Tropical Storm Idalia is still forecast to strengthen into a
hurricane before making landfall in Florida near the Big Bend area
Wednesday. From there, it is likely to move northeastward along the
Georgia to Carolina coastal areas through Thursday afternoon. While
the mean ensemble output still tracks the center of the system along
or just offshore our coastal areas, it does appear increasingly
likely that we will see enhanced tropical moisture stream into our
area as the system slides by. While guidance suggests this will be a
quick moving system, heavy tropical rain and high rain rates appear
possible given the proximity of a stalled boundary near the NC/SC
border. Given that CAD-like conditions are expected to develop as a
sfc high slides into the Mid-Atlantic Wednesday into Thursday, it
appears that stable conditions should mostly preclude any
svr/tornadic threat. Thus, the main potential threat with this
system currently appears to be the potential for heavy rain capable
of producing flash flooding especially for those along the NC/SC
border. Additionally, given the tightening gradient between the
tropical system and the high to our north, gusty winds will be
possible well ahead of storm (although any tropical-force winds will
likely stay to our south). We will continue to track and monitor
Idalia's development and provide updates as needed.

Rain chances Thursday night into Friday will largely depend on how
quickly the storm moves offshore. For now, will maintain slight to
chance POPs during this period, highest of which will continue to be
focused across our south and east. The storm should pull offshore by
early Saturday ushering in dry weather for next weekend.

Temperatures: Without an appreciable change in airmass on Tuesday,
temperatures will remain warm in the upper 80s to lower 90s. The
influence of the sfc high will start to be felt some on Wednesday,
as highs hover in the mid 80s. By Thursday, the CAD conditions will
likely be locked in, which could produce seasonably cool
temperatures especially across the northwest. The current forecast
calls for high temps in the lower 70s (NW) to mid/upper 70s (SE) on
Thursday. However, some guidance is even suggesting temps could drop
into the lower to mid 60s in the Triad which would be considerably
below normal for this time of year. After another cooler day on
Friday (highs in the mid to upper 70s), temps will start to rebound
again next weekend back up into the mid to upper 80s.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 845 PM Sunday...

Showers and storms are popping up quickly over the N Piedmont. These
showers and storms will continue to grow in both coverage and
intensity, with periods of heavy downpours producing sub-VFR
conditions likely late afternoon through at least the evening at
most sites. Scattered to numerous showers and isolated storms will
continue after midnight with a threat at all terminal sites well
into the night, although activity will slowly decrease through the
night. Sub-VFR conditions are likely to develop everywhere, starting
around 03z in the NW (INT/GSO) and spreading E and S such that all
sites will be IFR/LIFR after about 08z. These cigs will slowly lift
but to no better than MVFR, although northern terminals may remain
IFR through the end of the TAF valid period, especially if areas of
rain linger well into the day Mon. Surface winds will be mostly
light from the NE.

Looking beyond 18z Mon, a general wet period will continue, with
numerous showers and storms expected Mon through Tue (and perhaps
beyond, especially across the SE). Showers/storms will be possible
at any time, but highest coverage will be from late afternoon
through evening each day. Early-morning sub-VFR fog/cigs are also
possible areawide Mon through mid week. Tropical Storm Idalia,
currently in the far southern Gulf of Mexico, may impact the Gulf
Coast and Southeast states mid to late week. Central NC is most
likely to see a threat of heavy rain and strong gusty winds, with
the primary impact window from early Wed through Thu night. Drier
weather and a trend to VFR is expected Fri. Consult products from
NWS Raleigh and the National Hurricane Center for details on TS
Idalia and its impacts. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Green
LONG TERM...Luchetti
AVIATION...PWB/Hartfield
Hazardous weather outlook, Aug 27, 4:58 AM EDT, 16 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
458 AM EDT Sun Aug 27 2023

NCZ007>011-021>028-038>043-073>078-083>086-088-089-280900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
458 AM EDT Sun Aug 27 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Strong to locally severe thunderstorms are possible this afternoon
and evening, with damaging wind gusts as the main threat. Isolated
to scattered flash flooding is also possible from storms with heavy
rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to locally severe thunderstorms are possible Monday afternoon
and evening, with damaging wind gusts as the main threat. Isolated
to scattered flash flooding is also possible from storms with heavy
rain.

Showers and thunderstorms early to the middle of the week could
produce local flash flooding, as well.

A tropical cyclone is expected to strengthen in the eastern Gulf of
Mexico and move northward toward the Florida Gulf Coast on Tuesday.
Uncertainty regarding the eventual track is moderate to high, but
gusty winds and heavy rainfall from this system could affect the area
late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

JJT

In the hours before

Special weather statement, Aug 27, 4:02 PM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
402 PM EDT Sun Aug 27 2023

NCZ074-075-084-085-272100-
Scotland NC-Richmond NC-Montgomery NC-Moore NC-
402 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of southwestern Moore,
north central Scotland, southeastern Montgomery and northeastern
Richmond Counties through 500 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hoffman, or 11 miles northeast of Rockingham, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southern Pines, Pinehurst, Hoffman, Pinebluff, Foxfire, Taylortown,
Norman, Derby, Sandhills Game Land and Camp Mackall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3496 7948 3494 7971 3525 7978 3527 7942
TIME...MOT...LOC 2002Z 176DEG 9KT 3503 7961

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Aug 27, 4:29 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
429 PM EDT Sun Aug 27 2023

NCZ086-088-272130-
Hoke NC-Cumberland NC-
429 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of western Cumberland
and southeastern Hoke Counties through 530 PM EDT...

At 428 PM EDT, Doppler radar was tracking a strong thunderstorm
7 miles west of Fayetteville, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph. Heavy rain with locally 1 to 1.5
         inches in 45 minutes.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fayetteville, Fort Liberty, Hope Mills, Eastover, Stedman, Vander,
Cedar Creek, Rockfish and Bonnie Doone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3485 7892 3486 7893 3487 7892 3489 7893
      3490 7894 3495 7903 3489 7912 3489 7914
      3516 7910 3507 7866 3505 7866 3485 7875
      3485 7883 3484 7887
TIME...MOT...LOC 2028Z 289DEG 12KT 3503 7899

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Aug 27, 4:34 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT Sun Aug 27 2023

NCZ075-272130-
Moore NC-
434 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of central Moore County
through 530 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pinehurst, or 9 miles west of Southern Pines, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering Pines,
Pinebluff, Foxfire, Taylortown, Vass and Seven Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3512 7957 3514 7959 3515 7961 3517 7962
      3518 7964 3519 7965 3529 7967 3539 7931
      3520 7927 3519 7929 3517 7931 3516 7933
      3512 7938 3511 7958
TIME...MOT...LOC 2034Z 259DEG 8KT 3522 7956

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Aug 27, 5:21 PM EDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
521 PM EDT Sun Aug 27 2023

NCZ075-077-088-272215-
Harnett NC-Moore NC-Cumberland NC-
521 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of east central Moore,
southwestern Harnett and northwestern Cumberland Counties through 615
PM EDT...

At 520 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or 7 miles northwest of Fort Liberty, moving north at 10
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Liberty, Pope AFB, Spring Lake, Vass, Olivia, Pineview, Anderson
Creek and Timberlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3515 7910 3517 7910 3518 7911 3517 7913
      3518 7913 3517 7914 3519 7917 3519 7918
      3520 7919 3524 7929 3533 7923 3531 7918
      3544 7905 3537 7883 3511 7901
TIME...MOT...LOC 2120Z 201DEG 7KT 3522 7909

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Aug 27, 5:29 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
529 PM EDT Sun Aug 27 2023

NCZ088-089-272230-
Sampson NC-Cumberland NC-
529 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of Sampson and eastern
Cumberland Counties through 630 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clinton, moving north at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clinton, Harrells, Godwin, Roseboro, Garland, Newton Grove,
Salemburg, Turkey, Falcon and Autryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3467 7832 3470 7837 3475 7839 3485 7850
      3485 7867 3525 7869 3526 7841 3527 7829
      3522 7824 3520 7816 3509 7817 3508 7816
      3490 7815 3474 7820 3471 7813 3470 7812
      3465 7818 3465 7832
TIME...MOT...LOC 2129Z 184DEG 13KT 3499 7836

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PWB
Special weather statement, Aug 27, 8:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
827 PM EDT Sun Aug 27 2023

NCZ024-025-040-280130-
Chatham NC-Durham NC-Orange NC-
827 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of southeastern Orange,
southwestern Durham and northeastern Chatham Counties through 930 PM
EDT...

At 827 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Carrboro, or 8 miles south of Chapel Hill, moving
north at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Durham, Chapel Hill, Carrboro, Jordan Lake, Crosswinds Boating
Center, Bynum, Crosswinds Campground, Parkwood and Fearrington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3602 7886 3580 7893 3578 7893 3575 7894
      3572 7896 3574 7917 3605 7919
TIME...MOT...LOC 0027Z 184DEG 8KT 3581 7906

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PWB

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:21 PM EDTFlash Flood Warning Considerable damage threatRAHAnson, Montgomery, Richmond, Stanly3 hr
Aug 27, 8:27 PM EDTSpecial Weather StatementRAHDurham63 min
Aug 27, 8:40 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange3 hr
Aug 27, 9:02 PM EDTFlash Flood Warning Considerable damage threatRAHChatham, Harnett, Lee, Moore62 min
Aug 27, 9:24 PM EDTAreal Flood AdvisoryRAHRandolph3 hr
Aug 27, 9:53 PM EDTAreal Flood AdvisoryRAHMoore3 hr
Aug 27, 10:16 PM EDTAreal Flood AdvisoryRAHDurham3 hr
Aug 27, 11:28 PM EDTAreal Flood AdvisoryRAHGuilford67 min
Aug 28, 12:24 AM EDTFlash Flood Warning Considerable damage threatRAHEdgecombe, Nash, Wilson3 hr

Nearby

Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.